# SDR 08FDEA02970

- Difficulty date: July 18, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 76,919 hours, 23,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS DAMAGED AT SEVERAL AREAS FROM STATION 1629 TO 1661 AT RBL 27 BLENDED SEAT TRACK AT STATIONS 1629 - 1651 RBL 27 FOUND TO BE IN LIMITS (ORIGINAL THICKNESS .145, AFTER REWORK .140) IAW SRM 53-70-00 FIG 5.  BLENDED SEAT TRACK AT 1661 FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG 5.  CUT OUT DAMAGED SECTION, FABRICATED NEW SEAT TRACK SECTION, SPLICE HAT/PLATE.  INSTALLED NEW TRACK AND REPAIR PARTS REMOVED AND REINSTALLED FLOOR PANELS ALL IAW TRAVELERS T8/748751, T8/748710, T8/749337, SRM 53-70-00 FIG 1 AND SRM 51-31-01.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR, REPORTABLE DISCREPANCY AND RII.
